# SDR QMLA201403214028

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N506LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4973
- Aircraft time: 2,118 hours, 5,111 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,118 hours, 3,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK 2 1/2 LONG AT RT SIDE PICKUP WEB OF CANOPY FOUND IN AMM 53-21-00, 6-1 DURING INSPECTION.
